10.1002/(sici)1096-9853(199901)23:1<79::aid-nag960>3.0.co;2-t
Doi:
10.1002/(sici)1096-9853(199901)23:1<79::aid-nag960>3.0.co;2-t
Title:
Face stability of shallow circular tunnels driven under the water table: a numerical analysis
Author:
De Buhan, P.; Cuvillier, A.; Dormieux, L.; Maghous, S.
Year: 1999
Month: 01
Volume: 23
Issue: 1
First_page: 79
Last_page: 95
Journal:
International Journal for Numerical and Analytical Methods in Geomechanics
Issnp: 0363-9061
Issne: 1096-9853
Md5: 75641299a8196ce40d3342c329a48d2e
Filesize: 234717
Timeadded: 2014-08-31 21:41:48
Journalid: 9917
Original Link: https://www.wenrao.com/i/2rp6oSfs23vGQ492K